I had an LAVH at 21 years of age (long story). I had serious complications, was in the hospital for months, and the whole disaster ended with me having to have both ovaries removed (not the original plan).
I've been on HRT ever since. For the past year and a half, I've been taking Estrace (estradiol) 2mg, 21 days on, 7 days off. I'm good about taking the medication at the same time every day.
For the past two months or so, I've been having these problems:
- Hot flashes - severe, every day (they blend into each other)
- Zits - not just on my face, but also on my neck, chest, back, shoulders, and I've even noticed a few on my forearms. They're small and not red or inflamed. I exfoliate my skin regularly.
- Hair falling out - this has been going on for longer than 2 months. You really can't tell, though, because my hair is still very thick and I have no bald spots.
- Oily hair - it seems that no matter what shampoo or conditioner I use, or even if I skip the conditioner altogether, my hair is a greasy, oily, flat mess with no body, which is so different from the way it has always been.
- Night sweats - really bad over the past week. I'm waking up drenched - it's gross!
I feel like these symptoms are all over the place.
Can a particular HRT medication stop working all of a sudden? I'm seeing my doctor this Thursday, and I'm trying to research my options before I see her.
If anyone can share some advice, experience, insight...I'd really appreciate it.